amitriptyline and dry mouth
Mar 20, 2003
taking 50mg of amitriptyline for continued pain resulting from chronic herpes. dry mouth is really a problem. although it's been a month, i am still uncomfortable from this side effect. will it pass? my sustiva side effects took around 3 weeks to subside. i also take combavir which has no noticable side effects.
Response from Dr. Henry
Dry mouth is a common side effect of amitriptyline (antocholinergic effect). Often a lower dose (25 or even 10 mg) affords some pain relieve benefit with less drug mouth. Though it may diminish in my experience it is usually persistent. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Primary Mode Of Hiv Transmission In Africa
- How Long Can Thrush Go Untreated Before It Gets Serious?
- Do Symptoms Of Hepatitis C Include Unusual Odor Of Urine?
- Can Thrush Cause Swollen Lymph Nodes?
- Hiv Positive And Botox
- If You Have Sex With Someone Hiv Postive What Are The Chances Of You Becoming Infected?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.